| Model Number |
02.07.0510FUC |
| Health Effect - Clinical Code |
Unspecified Infection (1930)
| Date of Event |
01/15/2020
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Batch review performed on 21 january 2020: lot 165514: (b)(4) items manufactured and released on 21-nov-2016.Expiration date: 2021-10-23.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any event reported.
Event or Problem Description
About 1 year post primary revision surgery for suspected infection.Knee washout and liner exchange performed.Infection not confirmed after revision.